# SDR UIEA2019072304828

- Difficulty date: July 23, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 84,073 hours, 12,333 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Boss
- Part number: 380029816
- Part serial: P2393
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APU REAR BEARING PRESSURE LINE BOSS CRACKED. ( TRANSFERRED TO MDDR 115247 AS PER MEL 49-11-01A, CAT "C", DUE: 02-AUG-19.  LP 1090090 - M2: W/O 54440 ISSUED FOR REPLACEMENT OF THE APU. REMOVED AND REPLACED APU IAW W/O # 54440 AND AMM 49-11-01. OPS CHECKED GOOD IAW 49-11-00. THIS CLEARS MDDR 115247. MCC NOTIFIED AND PLACARD REMOVED. )
